About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 141058, 16 pages
http://dx.doi.org/10.1155/2013/141058
Research Article

Variable Structure Disturbance Rejection Control for Nonlinear Uncertain Systems with State and Control Delays via Optimal Sliding Mode Surface Approach

1School of Mathematics and Computer Science, Yunnan Nationalities University, Kunming 650500, China
2Key Laboratory in Software Engineering of Yunnan Province, Kunming 650091, China

Received 18 July 2013; Accepted 9 September 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Jing Lei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Lei, Xin Wang, Yu-Mei She, and Tian-Jun Zhang, “Variable Structure Disturbance Rejection Control for Nonlinear Uncertain Systems with State and Control Delays via Optimal Sliding Mode Surface Approach,” Abstract and Applied Analysis, vol. 2013, Article ID 141058, 16 pages, 2013. doi:10.1155/2013/141058